Approximation of periodic functions of several variables by a “floating” system of exponentials, and trigonometric widths
Doklady Akademii Nauk, Tome 284 (1985) no. 6, pp. 1294-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_6_a1,
author = {\`E. S. Belinskii},
title = {Approximation of periodic functions of several variables by a {\textquotedblleft}floating{\textquotedblright} system of exponentials, and trigonometric widths},
journal = {Doklady Akademii Nauk},
pages = {1294--1297},
year = {1985},
volume = {284},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a1/}
}
TY - JOUR AU - È. S. Belinskii TI - Approximation of periodic functions of several variables by a “floating” system of exponentials, and trigonometric widths JO - Doklady Akademii Nauk PY - 1985 SP - 1294 EP - 1297 VL - 284 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a1/ LA - ru ID - DAN_1985_284_6_a1 ER -
%0 Journal Article %A È. S. Belinskii %T Approximation of periodic functions of several variables by a “floating” system of exponentials, and trigonometric widths %J Doklady Akademii Nauk %D 1985 %P 1294-1297 %V 284 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a1/ %G ru %F DAN_1985_284_6_a1
È. S. Belinskii. Approximation of periodic functions of several variables by a “floating” system of exponentials, and trigonometric widths. Doklady Akademii Nauk, Tome 284 (1985) no. 6, pp. 1294-1297. http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a1/